# SDR FDEA201011224457

- Difficulty date: November 22, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1015 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL STRINGER 27L STA. 1015 FOUND CORROSION ON INTERIOR SKIN.  CUT OUT 2 AREAS AT BS 1010 STRINGER 28L DIM 10" X 5 7/8", AND BS 1010   STRINGER 27L DIM 7 1/2" X 3 1/4" IAW SRM 53-30-3 FIG 3A. FABRICATED DOUBLER USING 2024-T3 .080", DIM 21 1/2" X 14 1/2", FABRICATED 2 STRUCTURAL FILLERS USING 2024 T3 .071" DIM 4 3/4" X 6", AND 3 3/4" X 2 1/4", AND 2  FILLERS USING 2024 T3 .071" DIM 5 1/4" X 1   1/4" AND 2 1/2" X 1 1/2" ALL IAW SRM 53-30-3 FIG 3A AND 53-30-2 FIG 2. INSTALLED DOUBLER, FILLERS, AND STRUCTRUAL FILLERS IAW SRM 53-30-3 FIG 3A, REV 103.
